Vol. 14, No. 2, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Weakly compact operators on operator algebras

Shoichiro Sakai

Vol. 14 (1964), No. 2, 659–664
Mathematical Subject Classification
Primary: 46.65
Secondary: 46.60
Milestones
Received: 18 March 1963
Published: 1 June 1964
Authors
Shoichiro Sakai